# SDR BJNA000206

- Difficulty date: February 16, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L2 OUTSIDE EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CORROSION FROM LIGHT SOCKET IAW BMM 20-40-12, OPS CHECK GOOD.  (M)
